Jump to content

Temporary HPPD from RC's? hope for recovery?


Chiggs17
 Share

Recommended Posts

So Im pretty sure the drug I took was some kind of Nbome, not real LSD, the thing is, I've heard some anecdotal stories that it very commonly causes a kind of "temporary HPPD" that usually goes away in a few months, this would help explain why both my friend and I are having the same symptoms. I also have definitely already noticed an improvement in my symptoms, after a couple months, this along with the mild nature of my case gives me hope that my condition may be temporary, anyone heard of this happening commonly with this RC? And any thoughts on that matter would be great, thanks guys

  • Upvote 4
Link to comment
Share on other sites

I got it from NBOMe 3 months ago tomorrow. I was sober for a while and started drinking again, my symptoms were almost gone besides the motion trails. Then I smoked pot again, worse for a day but then back to normal. Then a took a vyvanse and I think that made it worse, motion trails are really strong now. Started dipping because I'm pathetic and need drugs some way. Stay sober and you'll be fine, if it never goes away its not so bad to live with. A lot of the time I don't even notice it.

  • Upvote 1
Link to comment
Share on other sites

I got it from NBOMe 3 months ago tomorrow. I was sober for a while and started drinking again, my symptoms were almost gone besides the motion trails. Then I smoked pot again, worse for a day but then back to normal. Then a took a vyvanse and I think that made it worse, motion trails are really strong now. Started dipping because I'm pathetic and need drugs some way. Stay sober and you'll be fine, if it never goes away its not so bad to live with. A lot of the time I don't even notice it.

Are you still recovering though or did this put you back to square one?
Link to comment
Share on other sites

Are you still recovering though or did this put you back to square one?

I hope I'm recovering, square one for me wasn't so bad to begin with, now I feel it's actually worse then it was at the start. I just can't stand the snow. Don't take stimulants homie.

Link to comment
Share on other sites

i got hppd with the 25x NBOME too (was a really bad trip)

 

is the first year with hppd annyversary

 

i cant use any psychedelic (many time really miss the weed), i can use stimulants, depressors and i think, oipiods

 

but i dont use any drug (if any person give me that, i use it jejeje)

 

i will try with Naltrexone for the DP/DR have really good commentaries

 

after one year the Visual Snow is worst

 

saaludoss

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.